×

zbMATH — the first resource for mathematics

Fuzzy points and local properties of fuzzy topology. (English) Zbl 0278.54004

MSC:
54A05 Topological spaces and generalizations (closure spaces, etc.)
54Dxx Fairly general properties of topological spaces
03E20 Other classical set theory (including functions, relations, and set algebra)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zadeh, L.A, Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
[2] Zadeh, L.A, A fuzzy-set-theoretic interpretation of linguistic hedges, (), (To appear in Information Sciences)
[3] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 191-201, (1968)
[4] Wong, C.K, Covering properties of fuzzy topology spaces, J. math. anal. appl., 43, 697-703, (1973) · Zbl 0259.54002
[5] Wong, C.K, Fuzzy topology: product and quotient theorems, J. math. anal. appl., 45, 512-521, (1974) · Zbl 0273.54002
[6] Kelley, J.L, General topology, (1955), Van Nostrand Princeton, NJ · Zbl 0066.16604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.